# SDR EIAA970060

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 985
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND MAIN CABIN STRINGER 17L CRACKED AT FS 985.  FABRICATED AND INSTALLED REPAIR SPLICE TO STRINGER 17L AT FS 960 TO FS 996 PER SRM 53-02 FIG 2 AND DAC SK 933-594.  (M)
